Ask a doctor

Eyebrows Falling Out After Receiving Botox Between Eyebrows?

I Had Botox Injected Between my Eyebrows by MD Practicing for a New Business.I Notice my Eyebrows Are Falling Out.Is This Related?

Doctor Answers (9)

Botox is not associated with hair loss in the eyebrows or elsewhere

+1

There has been no association between botox treatment and hairloss, regardless of the site of treatment, nor number of units.  This may be an unrelated condition and I would suggest you see a board certified dermatologist for an evaluation of the hair loss.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox and eyebrow loss

+1

Botox relaxes muscles and should not be related to eyebrow loss.  You should see a board certified dermatologist who can diagnose your problem.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Hair loss after Botox treatment.

+1

I have been using Botox for many years, and have not had this problem.  I am unable to find any documentation relating to the problem of hair loss after Botox.  Please call your physician or a dermatologist for an evaluation.

James Barber, MD
Pittsburgh Plastic Surgeon
3.0 out of 5 stars 5 reviews

You might also like...

Hair loss associated with Botox

+1

I have never observed alopecia associated with Botox injections.  I performed a Medline search and was unable to document any publication reporting this as a complication.  If this persists you should see a dermatologist.  You could have alopecia areata which can be treated.

Curt Samlaska, MD
Las Vegas Dermatologist
5.0 out of 5 stars 1 review

Eyebrow Hair Loss after Botox Injections

+1

We can never say never, but I've never seen eyebrow hair loss after Botox injections in the forehead. Consult with your physician.

Richard W. Fleming, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

I personally have never heard of botox injections being associated with loss of eye brow hair.

+1

I would consult a dermatologist.  It just seems too improbable that no matter how ham handed your injector that the botox and the change in eyebrow hair are related.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

Eyelid Droop is a Commin Side Effect of Botox

+1

Hi SJH.  Sorry to hear this has happened to you and yes it is most likely related to the Botox.  Unfortunately many medical practitioners fail to get the proper training when introducing new services and Botox is a common one.  Physicians tend to think it's quite easy to perform the procedures (consumers often think this too) but there is a lot of skill involved.

Ptosis (eyelid or eyebrow droopiness) is caused when Botox or Dysport are injected incorrectly which leads to the relaxation of the wrong muscle groups. The good news is that it should not last that long.  Depending on how much product was injected, you should see things start to normalize after 3-6 weeks.

We have offices in the city of Orange so if you would like a free consultation to talk about a different way of injecting, we would be happy to bring you in.  See the link below for information about the practice.

 

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Eyebrows Falling Out After Receiving Botox Between Eyebrows?

+1

 I have injected Botox to soften unwanted lines and wrinkles for well over 22 years and loosing eyebrow hairs isn't a typical response to Glabellar Botox treatment.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Eyebrows Falling Out After Receiving Botox

+1

Unfortunately it is very difficult to assess your condition based on your description. I personally have never had a patient have a problem of eyebrows falling out after receiving Botox injections. If it persists, I recommend you contact your injector/physician immediately. I also recommend that patients only see Board Certified Dermatologists and make sure that the doctor's office is accredited and licensed.

Tony Nakhla, DO
Santa Ana Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.